# SDR SWAA2021081032447

- Difficulty date: November 24, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,837 hours, 44,257 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521GB NUTPLATE CHANNEL BROKEN AT FASTENER LOCATION ALONG AFT EDGE OF PANEL; THIRD FASTENER FROM INBOARD / REMOVED AND REPLACED BROKEN NUTPLATE CHANNEL PER SRM 51-40-02
